Illinois Journal of Mathematics

On the boundedness of integrable automorphic forms

Joseph Lehner

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 18, Issue 4 (1974), 575-584.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256051008

Digital Object Identifier
doi:10.1215/ijm/1256051008

Mathematical Reviews number (MathSciNet)
MR0357777

Zentralblatt MATH identifier
0305.30023

Subjects
Primary: 30A58
Secondary: 10D15

Citation

Lehner, Joseph. On the boundedness of integrable automorphic forms. Illinois J. Math. 18 (1974), no. 4, 575--584. doi:10.1215/ijm/1256051008. https://projecteuclid.org/euclid.ijm/1256051008


Export citation